# SDR IPXA3180574

- Difficulty date: October 14, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53772518204
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AFT LOWER FRAME 20 AT S28R ALONG THE AFT LWR CORNER OF BUTT SPLICE     REPAIR IAW EO A300-5330-52432-B.
